# SDR AALA201905089007

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 47,777 hours, 31,586 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE, FORWARD LAVATORY SMOKE MESSAGE DISPLAYED AS WELL AS WARNING FOR 5 TO 10 SECONDS. FLIGHT ATTENDANT INSPECTED LAVATORY IMMEDIATELY AND FOUND NO EVIDENCE OF SMOKE. MAINTENANCE ACCOMPLISHED LAVATORY A SMOKE DETECTOR TEST PER AMM 26-17-00, NO FAULTS FOUND.
